# SDR DXTA200601471

- Difficulty date: June 30, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600425
- Aircraft time: 7,856 hours, 6,496 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BRAKES VERY SOFT, YOU HAVE TO PUSH BRAKE PEDALS A LOT FURTHER THAN NORMAL TO MAKE BRAKES WORK IAW CESSNA 560 MM 32-42-00, PERFORMED BRAKE BLEEDING MAINTENANCE PROCEDURE.  FOUND LARGE AMOUNTS OF AIR IN SYSTEM ALONG W/ LOW BRAKE FLUID LEVEL.  REMOVED AIR AND REPLENISHED BRAKE FLUID DURING BRAKE BLEED PROCESS.  OP'S CHECK GOOD, PEDALS TIGHT.
